# SDR SWAA2022081541586

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 64,128 hours, 37,859 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERAL VISUAL INSPECTION OF THE INTERIOR SURFACE OF THE 193B FAIRING PANEL REVEALS AREAS OF DELAMINATION; PRESENT ON THE FAIRING PANEL AT FASTENER LOCATIONS NUMBER 3; 5; 9; 19; 20; 34; 35; 36; 37; 38 / [01] DRILLED AND COUNTERSUNK HOLES ON NEW PANEL PER AMM 51-40-05. CONTINUE WITH FAIRING PANEL INSTALLATION 53-51-21-400-802 STEP 5.;[02] INSTALLED PANEL AS REQUIRED REF AMM 53-51-21.
